Non-homogeneous Neumann problems in domains with small holes
ESAIM: Mathematical Modelling and Numerical Analysis , Tome 22 (1988) no. 4, pp. 561-607
Cet article a éte moissonné depuis la source Numdam
@article{M2AN_1988__22_4_561_0,
author = {Conca, C. and Donato, P.},
title = {Non-homogeneous {Neumann} problems in domains with small holes},
journal = {ESAIM: Mathematical Modelling and Numerical Analysis },
pages = {561--607},
year = {1988},
publisher = {AFCET - Gauthier-Villars},
address = {Paris},
volume = {22},
number = {4},
mrnumber = {974289},
zbl = {0669.35028},
language = {en},
url = {http://geodesic.mathdoc.fr/item/M2AN_1988__22_4_561_0/}
}
TY - JOUR AU - Conca, C. AU - Donato, P. TI - Non-homogeneous Neumann problems in domains with small holes JO - ESAIM: Mathematical Modelling and Numerical Analysis PY - 1988 SP - 561 EP - 607 VL - 22 IS - 4 PB - AFCET - Gauthier-Villars PP - Paris UR - http://geodesic.mathdoc.fr/item/M2AN_1988__22_4_561_0/ LA - en ID - M2AN_1988__22_4_561_0 ER -
%0 Journal Article %A Conca, C. %A Donato, P. %T Non-homogeneous Neumann problems in domains with small holes %J ESAIM: Mathematical Modelling and Numerical Analysis %D 1988 %P 561-607 %V 22 %N 4 %I AFCET - Gauthier-Villars %C Paris %U http://geodesic.mathdoc.fr/item/M2AN_1988__22_4_561_0/ %G en %F M2AN_1988__22_4_561_0
Conca, C.; Donato, P. Non-homogeneous Neumann problems in domains with small holes. ESAIM: Mathematical Modelling and Numerical Analysis , Tome 22 (1988) no. 4, pp. 561-607. http://geodesic.mathdoc.fr/item/M2AN_1988__22_4_561_0/
